uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Truncated sequential change-point detection based on renewal counting processes II
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2009 (English)In: Journal of Statistical Planning and Inference, ISSN 0378-3758, E-ISSN 1873-1171, Vol. 139, no 6, 1921-1936 p.Article in journal (Refereed) Published
Abstract [en]

The standard approach in change-point theory is to base the statistical analysis on a sample of fixed size. Alternatively, one observes some random phenomenon sequentially and takes action as soon as one observes some statistically significant deviation from the "normal" behaviour. The present paper is a continuation of Gut and Steinebach [2002. Truncated sequential change-point detection based on renewal counting processes. Scand. J. Statist. 29. 693-719] the main point being that here we look in more detail into the behaviour of the relevant stopping times, in particular the time it takes from the actual change-point until the change is detected. more precisely. we prove asymptotics for stopping times under alternatives. (c) 2008 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
2009. Vol. 139, no 6, 1921-1936 p.
Keyword [en]
Change-point, Training period, Extreme value asymptotics, First passage time, Increments, Renewal counting process, Sequential test, Stopping time, Strong approximation, Wiener process
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-129152DOI: 10.1016/j.jspi.2008.08.021ISI: 000264711600009OAI: oai:DiVA.org:uu-129152DiVA: diva2:337772
Available from: 2010-08-09 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of Statistical Planning and Inference
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 391 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf